Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 15, 2012, 1:52 AM CDT for 4 counties in Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 1:52 AM CDT (06:52 UTC)
- Expired
- Mar 15, 2012, 2:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN
The radar
The Nashville radar (KOHX), 136 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1848 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS54 KOHX 150652
SVROHX
TNC035-049-133-141-150730-
/O.NEW.KOHX.SV.W.0061.120315T0652Z-120315T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
152 AM CDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 230 AM CDT
* AT 147 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR MONTEREY...
MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL EASTERN PUTNAM COUNTY...
RURAL NORTHERN CUMBERLAND COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
BUILDING LOCATION NOW.
&&
LAT...LON 3598 8529 3600 8531 3603 8531 3604 8534
3615 8539 3635 8490 3627 8486 3624 8487
3621 8491 3616 8490 3610 8483 3609 8480
3606 8479
TIME...MOT...LOC 0652Z 251DEG 13KT 3609 8525
$$
FORECASTER: ROSE2 follow-up statements
087
WWUS54 KOHX 150712
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
212 AM CDT THU MAR 15 2012
TNC035-049-133-141-150730-
/O.CON.KOHX.SV.W.0061.000000T0000Z-120315T0730Z/
OVERTON TN-PUTNAM TN-CUMBERLAND TN-FENTRESS TN-
212 AM CDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FENTRESS...NORTHWESTERN CUMBERLAND...EAST CENTRAL PUTNAM AND
SOUTHEASTERN OVERTON COUNTIES UNTIL 230 AM CDT...
AT 205 AM CDT...THIS STORM WAS LOCATED NEAR MONTEREY...OR 14 MILES
NORTHWEST OF CROSSVILLE...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS
ALREADY PRODUCED QUARTER SIZED HAIL IN MONTEREY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3602 8518 3617 8531 3622 8521 3632 8498
3622 8490 3621 8491 3616 8490 3615 8489
TIME...MOT...LOC 0709Z 236DEG 18KT 3614 8515
$$
ROSE362
WWUS54 KOHX 150726
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 AM CDT THU MAR 15 2012
TNC035-049-133-141-150736-
/O.EXP.KOHX.SV.W.0061.000000T0000Z-120315T0730Z/
OVERTON TN-PUTNAM TN-CUMBERLAND TN-FENTRESS TN-
226 AM CDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FENTRESS...
NORTHWESTERN CUMBERLAND...EAST CENTRAL PUTNAM AND SOUTHEASTERN
OVERTON COUNTIES WILL EXPIRE AT 230 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3602 8518 3617 8531 3622 8521 3632 8498
3622 8490 3621 8491 3616 8490 3615 8489
TIME...MOT...LOC 0726Z 251DEG 26KT 3620 8500
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 11:38 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 14, 11:38 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1138 PM CDT WED MAR 14 2012 .UPDATE...FOR AVIATION FORECAST 06Z && .AVIATION... NOT AN EASY FORECAST TO MAKE IN TERMS OF WHEN OR IF STORMS WILL DEVELOP. DIRTY UPPER RIDGE OVER THE TENNESSEE AND OHIO VALLEYS WITH ONE SHORT WAVE DOWN THROUGH CENTRAL ARKANSAS WILL WORK EASTWARD OVERNIGHT. AIR MASS ACROSS THE AREA REMAINS UNSTABLE AND WITH THE APPROACH OF THE SHORT WAVE CANT RULE OUT ISOLATED CONVECTION DEVELOPING IN THE OVERNIGHT. THEREFORE HAVE INCLUDED CB IN TAFS FOR THIS POSSIBILITY. EXPECT MORE SCATTERED STORMS ON THURSDAY BUT TIMING IS AGAIN DIFFICULT SO WILL GO WITH VCTS IN TAFS. BOYD && .PREV DISCUSSION... /ISSUED 1012 PM CDT WED MAR 14 2012/ UPDATE... EARLIER ROUND OF SEVERE STORMS FINALLY SETTLING DOWN WITH DIURNAL AFFECTS HELPING OUT. WEAK LOW-LEVEL BOUNDARY CONTINUES TO LINGER NW-SE ACROSS THE MID-STATE. AIRMASS LOOKS TO REMAIN MARGINALLY UNSTABLE OVERNIGHT...ESPECIALLY W. TOWARD 12Z...ANOTHER STRONG IMPULSE APPROACHES THE TN RIVER...WHICH GIVEN MODERATE MOISTURE/ INSTABILITY MAY HELP SHWRS/STORMS REDEVELOP OVERNIGHT. WILL TAKE STORMS OUT REMAINDER OF EVE BUT WILL HAVE AT LEAST ISO POPS RUNNING LATE. WILL ALSO MAKE SMALL ADJUSTMENTS TO TEMPS AND ADD SOME PATCHY LATE NIGHT FOG. PREV DISCUSSION... /ISSUED 803 PM CDT WED MAR 14 2012/ UPDATE...AVIATION FORECAST AVIATION... STORMS HAVE MOVED OFF TO THE NORTHEAST OF BNA WITH SMALL HAIL BEING REPORTED AROUND LAFAYETTE AT THIS TIME. CLOUD TOPS CONTINUE COLD OVER NORTHEAST MIDDLE TN NEAR KY BORDER. LOOKS LIKE WE HAVE A COLD POOL ALOFT. OHX 00Z SOUNDING IS QUITE UNSTABLE WITH A TOTAL TOTALS OF 59 AND POSITIVE ENERGY OF 1193 J/KG. I CANT RULE OUT ISOLATED TSTORM OVERNIGHT BUT PROB IS LOW. INCLUDED A CB AT ALL TAF SITES AFTER 12Z THURSDAY. TIMING OF CONVECTION DIFFICULT WITH COLD POOL AND OUTFLOW BOUNDARIES THAT WILL BE LURKING AROUND. BOYD PREV DISCUSSION... /ISSUED 631 PM CDT WED MAR 14 2012/ UPDATE...FOR 00Z AVIATION FORECAST AVIATION... AVIATORS BEWARE...THE STORMS IN MID STATE ARE PRODUCING LARGE HAIL. WE'VE HAD REPORTS OF HAIL AS LARGE AS GOLF BALLS. EXPECT ISOLATED THUNDERSTORMS TO CONTINUE OVER THE NEXT COUPLE OF HOURS IN VICINITY OF INTERSTATE 65 AND ALONG INTERSTATE 40. STORMS HAVE BEEN MOVING EAST AT 25 MPH. BOYD PREV DISCUSSION... /ISSUED 519 PM CDT WED MAR 14 2012/ UPDATE...FOR TSTMS IN WESTERN WILLIAMSON COUNTY AVIATION... HAVE UPDATED THE BNA TERMINAL FORECAST AND INCLUDED VCTS ALONG WITH A 2 HOUR TEMPO GROUP FROM 22Z TO 24Z. TSTMS ARE MOVING SLOWLY EAST AT 15KTS. BOYD PREV DISCUSSION... /ISSUED 338 PM CDT WED MAR 14 2012/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. MAIN FORECAST QUANDARIES...PROBABILITY OF PRECIPITATION (POPS) AND HOW LONG WILL THE UNSEASONABLY WARM TEMP TREND WILL CONTINUE. AS FOR TONIGHT...WILL BE MONITORING DEVELOPMENTAL TRENDS FOR ISO TO SCT SHWRS/TSTMS THRU PRESS TIME...BUT AM LEANING TOWARD ISO SHWRS/TSTMS STARING IN THE EARLY EVENING HRS ACROSS LOCATIONS W OF I-65...AND EVEN SCT SHWRS/TSTMS ACROSS MAINLY SRN PORTIONS OF THE TN RIVER VALLEY...WHERE MOISTURE...MODERATE INSTABILITY...AND WEAK LIFTING MECHANISMS CONTINUE TO BE MOST ENHANCED. EXPECT AN OVERALL INCREASE IN THE POSSIBILITY OF SHWRS/TSTMS ACROSS THE MID STATE AFTER MIDNIGHT AFTER MIDNIGHT...ALONG WITH AN OVERALL INCREASE IN MOISTURE...AS SFC RIDING INFLUENCES MOVE EWD...ALLOWING FOR A MORE MOIST AIRMASS TO OUR SW TO BE ADVECTED INTO THE MID STATE. MAY ALSO BE A FEW WEAK DISTURBANCES IN PREDOMINATELY SWLY FLOW ALOFT WORKING TO UNDERCUT UPPER LEVEL RIDGING DYNAMICS...AND MOVING INTO AND ACROSS THE REGION BY LATE TONIGHT ALSO. WILL GO WITH A GENERAL INCREASING CLOUDINESS TREND...WITH LOWS IN THE LOWER 60S NW TO MID 50S SRN PLATEAU PER CLOUD COVERAGE TRENDS. AS FOR THU...THE OVERALL RIDGING IN THE UPPER LEVEL PATTERN WILL WEAKEN AS THE DAY PROGRESS ON THU...LEADING TO AN OVERALL BETTER CHANCE OF SHWRS/TSTMS THRU THE DAY...AND IN SOME LOCATIONS... NUMEROUS SHWRS/TSTMS COULD DEVELOP. BELIEVE THAT NAM MOS IS A LITTLE AGGRESSIVE HERE IN CAT POPS ACROSS FORECASTED LOCATIONS... DESPITE SFC PATTERN CONTINUING TO SUPPORT SLY MOISTURE INFLUX. THUS...WILL TREND WITH HIGH END CHANCE POPS THRU PERIOD. EXPECT AT LEAST MOCLDY SKIES...AND WILL ALSO GO SLIGHTLY ABOVE GUIDANCE ON AFTERNOON HIGHS...RANGING FROM THE AROUND 80...TO MID 70S PLATEAU...CONTINUING TO KEEP THE 15 TO 20 DEGREE TREND OF HIGHS WARMER THAN CLIMATOLOGICAL NORMS FOR AFTERNOON HIGHS ON TRACK. AS FOR THU NIGHT...EXPECT THIS OVERALL UNSETTLED WX PATTERN TO CONTINUE THRU THU NIGHT ALSO...WITH ANY WEAK DISTURBANCES ALOFT PASSAGES PLAYING KEY ROLES IN CONVECTIVE DEVELOPMENT. AGAIN...WILL NOT BITE ON THE HIGHER POPS THAT THE GFS/NAM MOS ADVERTISES HERE...AND CONTINUE WITH THE HIGH CHANCE TRENDS...WITH LOWS MAINLY AROUND 60...AND A CONTINUANCE IN AT LEAST MOCLDY SKIES. AS FOR FRI...LOOK FOR THIS OPEN GULF PATTERN...WITH WEAK DISTURBANCE PASSAGES IN UPPER FLOW ALOFT...TO CONTINUE AGAIN ON FRI. SOME INDICATIONS THAT A SLIGHTLY DRIER AIRMASS MIGHT TRY TO WORK INTO WRN PORTIONS OF THE MID STATE BY THE LATE AFTERNOON HOURS...BUT AT THIS TIME DO NOT HAVE A LOT OF CONFIDENCE THAT THIS WILL DO MUCH TO TAPER OFF POP CHANCES UNTIL UPPER LEVEL RIDGING INFLUENCES BUILD ACROSS THE REGION FRI NIGHT. WILL THUS CONTINUE WITH THE MOCLDY TREND...HIGH CHANCE POPS...WITH HIGHS MAYBE A COUPLE OF DEGREES WARMER THAN THU ON A WHOLE. HIGHS ARE EXPECTED FROM THE LOWER 80S W TO MID 70S PLATEAU. AS FOR FRI NIGHT...EXPECT OVERALL SFC PATTERN TO NOT CHANCE MUCH...BUT AS MENTIONED ABOVE...UPPER LEVEL RIDGING INFLUENCES ARE EXPECTED TO STRENGTHEN FRI NIGHT. WITH THIS IN MIND...WILL GO WITH CHANCE POPS PLATEAU...WITH A SLIGHT CHANCE ELSEWHERE...AND A SLIGHT CHANCE ALL LOCATIONS AFTER MIDNIGHT. MID STATE SHOULD EXPERIENCE A SLIGHT DECREASING CLOUDINESS TREND...BUT STILL EXPECT PTCLDY SKIES BY DAYBREAK WITH LOWS CONTINUING ALSO THERE TREND OF BEING 15 TO 20 DEGREES ABOVE CLIMATOLOGICAL NORMS. LOWS WILL MAINLY BE IN THE UPPER 50S...MID 50S PLATEAU. AS FOR THE REMAINDER OF THE FORECAST PERIOD...WILL CONTINUE WITH A SLIGHT CHANCE OF SHWRS AND TSTMS ON SAT...BUT EXPECT A DRYING TREND SUN THROUGH MUCH OF NEXT WEEK AS BROAD UPPER LEVEL RIDGING INFLUENCES BUILD ACROSS THE MID STATE IN RESPONSE TO SIGNIFICANT DEEPENING UPPER LEVEL TROUGH DEVELOPING AND MOVING ACROSS WRN PORTIONS OF THE U.S. THRU AT LEAST THE FIRST PART OF NEXT WEEK. THIS WILL CONTINUE THE TREND OF UNSEASONABLY WARM AFTERNOON HIGHS AND LOWS THRU MUCH OF NEXT WEEK ALSO. HIGHS WILL BE IN THE LOWER 80S...MID 70S PLATEAU WITH LOWS MAINLY IN THE MID 50S. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Mar 14, 5:20 AM CDT, 20 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 520 AM CDT WED MAR 14 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-151030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 520 AM CDT WED MAR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 19
In the hours before
Local storm report, Mar 14, 9:11 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
911 PM CDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL GREENBRIER 36.42N 86.80W
03/14/2012 M1.75 INCH ROBERTSON TN TRAINED SPOTTER
0624 PM HAIL 6 NE ASHLAND CITY 36.34N 86.98W
03/14/2012 M0.50 INCH CHEATHAM TN TRAINED SPOTTER
0625 PM HAIL 3 NE ASHLAND CITY 36.31N 87.02W
03/14/2012 M0.50 INCH CHEATHAM TN TRAINED SPOTTER
HAIL REPORTED WEST OF JOELTON
0628 PM HAIL 5 SW SPRINGFIELD 36.45N 86.94W
03/14/2012 M1.75 INCH ROBERTSON TN TRAINED SPOTTER
HAIL REPORTED IN COOPERTOWN
0629 PM HAIL 3 NE BRENTWOOD 36.03N 86.75W
03/14/2012 M1.00 INCH DAVIDSON TN TRAINED SPOTTER
HAIL REPORTED IN ANTIOCH NEAR NOLENSVILLE PIKE
&&
11Local storm report, Mar 14, 9:13 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
913 PM CDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 4 SE PORTLAND 36.54N 86.47W
03/14/2012 M0.50 INCH SUMNER TN TRAINED SPOTTER
&&
11Local storm report, Mar 14, 9:16 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
916 PM CDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 6 S WAVERLY 36.01N 87.79W
03/14/2012 M1.75 INCH HUMPHREYS TN EMERGENCY MNGR
0420 PM HAIL LORETTO 35.08N 87.44W
03/14/2012 M1.00 INCH LAWRENCE TN EMERGENCY MNGR
0440 PM HAIL CENTERVILLE 35.79N 87.45W
03/14/2012 E0.50 INCH HICKMAN TN TRAINED SPOTTER
POWER OUT IN CENTERVILLE WITH ESTIMATED DIME-SIZED HAIL.
0450 PM HAIL 4 N CENTERVILLE 35.85N 87.45W
03/14/2012 M1.75 INCH HICKMAN TN PUBLIC
HAIL REPORTED IN NUNNELLY
0515 PM HAIL 1 S BRENTWOOD 35.98N 86.79W
03/14/2012 M0.88 INCH WILLIAMSON TN TRAINED SPOTTER
0520 PM HAIL CENTERVILLE 35.79N 87.45W
03/14/2012 E0.75 INCH HICKMAN TN TRAINED SPOTTER
0525 PM HAIL FAIRVIEW 35.98N 87.12W
03/14/2012 E1.00 INCH WILLIAMSON TN TRAINED SPOTTER
0525 PM HAIL 12 NNE CENTERVILLE 35.95N 87.37W
03/14/2012 E1.75 INCH HICKMAN TN PUBLIC
PUBLIC REPORT RELAYED FROM NANCY VANCAMP AT WSMV.
0545 PM HAIL 2 SW GREENBRIER 36.40N 86.83W
03/14/2012 E0.50 INCH ROBERTSON TN TRAINED SPOTTER
0545 PM HAIL GREENBRIER 36.42N 86.80W
03/14/2012 M1.75 INCH ROBERTSON TN TRAINED SPOTTER
0600 PM HAIL 4 SSE PORTLAND 36.53N 86.49W
03/14/2012 E1.50 INCH SUMNER TN TRAINED SPOTTER
0600 PM HAIL CHARLOTTE 36.18N 87.35W
03/14/2012 E1.00 INCH DICKSON TN TRAINED SPOTTER
0602 PM HAIL FRANKLIN 35.93N 86.84W
03/14/2012 E1.50 INCH WILLIAMSON TN TRAINED SPOTTER
0615 PM HAIL BRENTWOOD 36.00N 86.79W
03/14/2012 E1.25 INCH WILLIAMSON TN TRAINED SPOTTER
0615 PM HAIL 2 N ASHLAND CITY 36.31N 87.06W
03/14/2012 M1.00 INCH CHEATHAM TN EMERGENCY MNGR
0618 PM HAIL 1 NE FRANKLIN 35.94N 86.83W
03/14/2012 M1.00 INCH WILLIAMSON TN TRAINED SPOTTER
0624 PM HAIL 6 NE ASHLAND CITY 36.34N 86.98W
03/14/2012 M0.50 INCH CHEATHAM TN TRAINED SPOTTER
0625 PM HAIL 3 NE ASHLAND CITY 36.31N 87.02W
03/14/2012 M0.50 INCH CHEATHAM TN TRAINED SPOTTER
HAIL REPORTED WEST OF JOELTON
0625 PM HAIL 5 ENE ASHLAND CITY 36.30N 86.98W
03/14/2012 M0.75 INCH CHEATHAM TN TRAINED SPOTTER
0628 PM HAIL 5 SW SPRINGFIELD 36.45N 86.94W
03/14/2012 M1.75 INCH ROBERTSON TN TRAINED SPOTTER
HAIL REPORTED IN COOPERTOWN
0629 PM HAIL 3 NE BRENTWOOD 36.03N 86.75W
03/14/2012 M1.00 INCH DAVIDSON TN TRAINED SPOTTER
HAIL REPORTED IN ANTIOCH NEAR NOLENSVILLE PIKE
0629 PM HAIL 4 W GREENBRIER 36.42N 86.87W
03/14/2012 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
0632 PM HAIL GREENBRIER 36.42N 86.80W
03/14/2012 M1.00 INCH ROBERTSON TN TRAINED SPOTTER
0635 PM HAIL 1 SW GREENBRIER 36.41N 86.81W
03/14/2012 M1.00 INCH ROBERTSON TN TRAINED SPOTTER
0636 PM HAIL MILLERSVILLE 36.38N 86.70W
03/14/2012 E1.00 INCH SUMNER TN TRAINED SPOTTER
0641 PM HAIL GREENBRIER 36.42N 86.80W
03/14/2012 M1.75 INCH ROBERTSON TN TRAINED SPOTTER
0641 PM HAIL 1 N GOODLETTSVILLE 36.35N 86.70W
03/14/2012 M1.00 INCH SUMNER TN TRAINED SPOTTER
0654 PM HAIL 4 SSE PORTLAND 36.53N 86.49W
03/14/2012 E1.75 INCH SUMNER TN LAW ENFORCEMENT
HAIL REPORTED ON 109 SOUTH OF PORTLAND. DAMAGE TO SEVERAL
VEHICLES.
0708 PM HAIL 4 SE PORTLAND 36.54N 86.47W
03/14/2012 M0.50 INCH SUMNER TN TRAINED SPOTTER
0710 PM HAIL 2 N GALLATIN 36.41N 86.45W
03/14/2012 M1.00 INCH SUMNER TN TRAINED SPOTTER
0732 PM HAIL 1 W WESTMORELAND 36.56N 86.26W
03/14/2012 M1.00 INCH SUMNER TN TRAINED SPOTTER
0740 PM HAIL LAFAYETTE 36.52N 86.03W
03/14/2012 E0.75 INCH MACON TN TRAINED SPOTTER
0743 PM HAIL LAFAYETTE 36.52N 86.03W
03/14/2012 M1.00 INCH MACON TN TRAINED SPOTTER
&&
11Local storm report, Mar 14, 9:25 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
925 PM CDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 4 S LAWRENCEBURG 35.19N 87.34W
03/14/2012 M1.00 INCH LAWRENCE TN EMERGENCY MNGR
HAIL REPORTED IN LEOMA
&&
11Local storm report, Mar 14, 10:31 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1031 PM CDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 3 WSW GREENBRIER 36.41N 86.85W
03/14/2012 M2.00 INCH ROBERTSON TN COCORAHS
&&
BWSpecial weather statement, Mar 15, 1:21 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
121 AM CDT THU MAR 15 2012
TNZ032-065-066-150715-
CUMBERLAND-PUTNAM-WHITE-
121 AM CDT THU MAR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...PUTNAM AND WHITE
COUNTIES...
AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
SPARTA TO 6 MILES NORTHWEST OF SPENCER...MOVING EAST AT 15 MPH.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3578 8504 3580 8527 3581 8527 3582 8527
3580 8534 3582 8545 3582 8557 3611 8542
3616 8493 3615 8492 3616 8490 3615 8489
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:35 PM CDT | Special Weather Statement | OHX | Clay, Macon, Trousdale | 55 min |
| Mar 15, 1:21 AM CDT | Special Weather Statement | OHX | Cumberland, White | 54 min |
| Mar 15, 12:16 PM CDT | Special Weather Statement | OHX | Williamson | 59 min |
| Mar 15, 12:39 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 66 min |
| Mar 15, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 35 min |
| Mar 15, 12:59 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 61 min |
| Mar 15, 1:20 PM CDT | Special Weather Statement | OHX | Williamson | 55 min |
| Mar 15, 1:31 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Montgomery, Stewart | 44 min |
| Mar 15, 1:49 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 41 min |
| Mar 15, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 47 min |
| Mar 15, 2:19 PM CDT | Flash Flood Warning | OHX | Williamson | 3 hr |
| Mar 15, 2:27 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Williamson | 48 min |
| Mar 15, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 43 min |
| Mar 15, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner, Trousdale | 63 min |
| Mar 15, 3:03 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Rutherford, Sumner, Trousdale, Wilson | 26 min |
| Mar 15, 3:07 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 53 min |
| Mar 15, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 33 min |
| Mar 15, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 33 min |
| Mar 15, 4:08 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 37 min |
| Mar 15, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 26 min |
| Mar 15, 4:23 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 37 min |
| Mar 15, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 23 min |
| Mar 15, 4:39 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 36 min |
| Mar 15, 5:05 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 40 min |
| Mar 15, 5:07 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury, Rutherford, Williamson | 38 min |
| Mar 15, 5:24 PM CDT | Flash Flood Warning | OHX | Williamson | 3 hr |
| Mar 15, 5:31 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Rutherford, Wilson | 44 min |
| Mar 15, 5:45 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 45 min |
| Mar 15, 6:03 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.